# SDR UHLA2010122200307

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 17,390 hours, 10,824 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN AND COCKPIT ON TAKEOFF LASTING 20-30 MINUTES.  SMELLS LIKE BURNT OIL/MOLD/DIRTY SOCKS, AND DISSIPATES OVER TIME.  DEFERRED BLEED 2 SYSTEM.
